Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 729849, 9 pages
http://dx.doi.org/10.1155/2011/729849
Research Article

Domination Conditions for Families of Quasinearly Subharmonic Functions

Department of Mathematical Sciences, University of Oulu, P.O. Box 3000, 90014 Oulun Yliopisto, Finland

Received 16 February 2011; Accepted 12 April 2011

Academic Editor: Teodor Bulboacă

Copyright © 2011 Juhani Riihentaus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Domar has given a condition that ensures the existence of the largest subharmonic minorant of a given function. Later Rippon pointed out that a modification of Domar's argument gives in fact a better result. Using our previous, rather general and flexible, modification of Domar's original argument, we extend their results both to the subharmonic and quasinearly subharmonic settings.